Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

I am feeling iching on my stomach and whole body . why is it ?

i m 73 years gone through engeoplasty in june 07 .till then i take medicines regular and its quiet ok but fr om last weak i m feeling iching on my stomouch and whole body . why is it ? i have just taken setgin anti elergic also. is it any relation with angeoplasty.
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
It sounds like an allergic reaction. Perhaps you've developed a sensitivity to the drugs you're taking. Talk to your doctor, though, before changing anything. It doesn't sound like it's related to the operation you got in June but only your doctor can tell for sure.
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor